On F-recurrent Sasakain
manifolds
Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2003_33_2a_4,
author = {U.C. De and A. A. Shaikh and S. Biswas},
title = {On {F-recurrent} {Sasakain}
manifolds},
journal = {Novi Sad Journal of Mathematics},
pages = {43-48},
year = {2003},
volume = {33},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_4/}
}
U.C. De; A. A. Shaikh; S. Biswas. On F-recurrent Sasakain manifolds. Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_4/